# SDR CALA9900174

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD AISLE EMERGENCY CEILING LIGHT INOPERATIVE.  MAINTENANCE FOUND EMERGENCY AISLE LIGHT FORWARD SECTION WIRING SPLICE AT FAULT.  THE WIRING SPLICE WAS REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-5, PAGE 501.
